# SDR AALA201801089056

- Difficulty date: January 5, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 65,678 hours, 24,932 cycles
- System (JASC): 2565 · Escape Slide
- Part: Panel
- Condition: Delaminated
- Location: Overwing Slide
- Part time: 76,766 hours, 32,418 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING ESCAPE SLIDE FRONT PANEL TRAILING EDGE DELAMINATED. REPLACED THE SLIDE IAW 26L20025014
